| Catalog Number |
SC121 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 60" smallbore trifuse ext set w/4-way clave¿ stopcock, 2 clave¿, 0.2 micron filter, rotating luer.It was reported that the filters leaked total parenteral nutrition (tpn) and required multiple changes.The event occurred while the product was in use with a patient but there was no human harm; the customer stated that the nurses stayed on top of this issue so their patients did not suffer an infection or hypoglycemia.This report is one of three.
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.
Additional Manufacturer Narrative
The device is not returned for evaluation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.